# SDR HALA9800023

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOS - FLT 931 - DURING CLIMB PASSING FL 210, WHEN A/P NR 1 INITIATED HDG CHANGE, AIRCRAFT WENT INTO A RAPID RATE OF ROLL.  A/P NR 1 DISCONNECTED AUTOMATICALLY.  CAPTAINS ADI DISPLAYED ATT FLAG AND SPEED FLAG.  WHILE INTERCEPTING LOA HNL, ADI FAILED.  REPLACED NR 1 VERTICAL GRYO.  PERFORMED ADJ/TEST PER MM 34-23-00-OK.  ALSO, PERFORMED BITE CHECKED NR 1 A/P MM 22-00-02.  CHECKED GOOD.  (M)
